Hausdorff dimension of a fractal interpolation function

Tom 99 / 2004

Guantie Deng Colloquium Mathematicum 99 (2004), 275-281 MSC: 28A78, 28A80. DOI: 10.4064/cm99-2-11

Streszczenie

We obtain a lower bound for the Hausdorff dimension of the graph of a fractal interpolation function with interpolation points $\{ (i/N,y_i ):i=0,1,\ldots,N \}$.

Autorzy

  • Guantie DengDepartment of Mathematics
    Beijing Normal University
    100875 Beijing, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek